Hello and welcome to Healthcare Magic. Thanks for your query.
Firstly, you need to be investigated for having a high bilirubin
level. A level of 2.1 is definitely not normal and indicates a liver
problem. There are numerous causes like alcohol abuse
, viral infections like hepatitis B
, exposure to toxins or hepatotoxic medication, obstruction to the flow of bile, etc.
Secondly, please remember that most of the medication are metabolized by the liver. Hence whichever medication is administered during the clinical trail will have to be metabolized by the liver, and if there is a compromise in the liver functions, this can cause side effects.
Various substances like alcohol, drugs, prolonged use of NSAID
pain killers and many other prescription medication can caise damage to the liver. So, I would advise you to have yourself evaluated for the raised bilirubin and refrain from taking any unknown medication.
Wish you all the best.
Dr. Jonas Sundarakumar